# SDR SWAA2014092932384

- Difficulty date: August 13, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 32,939 hours, 14,579 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 411A2229282
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HOOK BRACKET AT FWD END UPPER HINGE CUT OUT FLAPPER HINGE SEAL CRACKED.  R & R BRACKET IAW SRM.
